# SDR SIMA20180408001

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 18,293 hours, 12,813 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nws Manifold
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NWS STEERING INOPERATIVE CAUTION MESSAGE DURING FLIGHT.   STEERING INOPERATIVE CAUTION RESET IAW AOM VOLUME 1.  RESET PROCEDURES PAGE 130.13.  AIRCRAFT ABLE TO TAXI UNDER OWN POWER.  MDC MESSAGE NWS MANIFOLD FAILED: B1-007465. CLEANED THE CONNECTORS ON MANIFOLD AND REINSTALLED IAW AMM 32-51-50.  NO DEECTS NOTED. PERFORMED A NWS BITE TEST IAW AMM 32-50-00.  BITE TESTED GOOD. ACFT OK FOR SERVICE.
